JournalsprimsVol. 12, No. 1pp. 191–214

Pseudoconvex Domains on a Kahler Manifold with Positive Holomorphic Bisectional Curvature

  • Osamu Suzuki

    University of Tokyo, Japan
Pseudoconvex Domains on a Kahler Manifold with Positive Holomorphic Bisectional Curvature cover
Download PDF

Cite this article

Osamu Suzuki, Pseudoconvex Domains on a Kahler Manifold with Positive Holomorphic Bisectional Curvature. Publ. Res. Inst. Math. Sci. 12 (1976), no. 1, pp. 191–214

DOI 10.2977/PRIMS/1195190963